# SDR YENA2022041400372

- Difficulty date: April 2, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A300*
- Aircraft serial: 10303
- Aircraft time: 2,163 hours, 321 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Eec
- Part number: 10204202116
- Part serial: 5010163
- Condition: Failed
- Location: Engine-2
- Part time: 2,214 hours, 327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(ETOPS) FLT #43, JFK-LGW. ENG 2 MINOR FAULT ( MINOR FAULT CAUTIONS ON ECAM EWD; PLACED ENG 2 MINOR FAULT ON CA-MEL 73-30-05, CAT C. PLACARD INSTALLED. MCC DAVID NOTIFIED. MX-4 UPDATED); R/R EEC #2 ENG IAW AMM 73-21-01. OPS CHECK GOOD. THIS CLEARS MDDR 468999. MX-4 UPDATED. MCC NOTIFIED). (ON 4/2/2022, WHEN THE DEFECT WAS DEFERRED, NO ETOPS SIGNIFICANT SYSTEM WAS DISTURBED. HOWEVER, AFTER TROUBLESHOOTING ON 4/10/ 2022, THE #2 ENG EEC WAS CHANGED, WHICH DISTURBED AN ETOPS SIGNIFICANT SYSTEM. AS SUCH, THE ITEM NOW MEETS THE ETOPS SIGNIFICANT SYSTEM REPORTABLE CRITERIA).
